MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE E-KATHETER II SET TSUI; E-KATHETER II SET TSUI_CATHETER, CONDUCTION, ANESTHETIC

PAJUNK GMBH MEDIZINTECHNOLOGIE E-KATHETER II SET TSUI; E-KATHETER II SET TSUI_CATHETER, CONDUCTION, ANESTHETIC
Model Number AA610027
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Irn#(b)(4).Complaint took place in usa.Under item h6, codes b, c and d, placeholders have been inserted that have not been verified, as the intial report can only be packed in this form if these are filled in, although no analysis has yet taken place.These b, c and d codes can only be transmitted correctly in the subsequent message as the analysis is still being processed.You will receive the complete report with all test results in the subsequent message.
 
Event or Problem Description
Irn# (b)(4).Incident occurred in usa: with needle inserted, upon injecting medication, the "hub" sprung leak.There was a "fountain" of medication squirting from the hub while under pressure.Tried another needle and the same event occured.Tried a different pkg., different lot#- all ok.
 
Event or Problem Description
Irn # (b)(4).Incident occurred in usa: with needle inserted, upon injecting medication, the "hub" sprung leak.There was a "fountain" of medication squirting from the hub while under pressure.Tried another needle and the same event occured.Tried a different pkg., different lot#- all ok.
 
Additional Manufacturer Narrative
Irn # (b)(4).Complaint took place in usa.Based on risk assessment and clinical assessment this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.

Brand Name
E-KATHETER II SET TSUI
Common Device Name
E-KATHETER II SET TSUI_CATHETER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key21383088
Report Number9611612-2025-00004
Device Sequence Number8388376
Product Code BSO
UDI-Device Identifier04048223121931
UDI-Public04048223121931
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAA610027
Device Catalogue Number311285-40E
Device Lot Number1562
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown